# SDR IPXA09155569

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE/RAFT RELEASE WARNING SYSTEM LIGHT INOP.  DEFERRED PER A300 MEL 52-73-01-1.  PLACARD INSTALLED.  NO DMP M298941.  RESEATED CONNECTOR ON AUTONOMOUS STANDBY POWER SUPPLY SYSTEM.  OPS CHECKS GOOD.  THIS CLEARS M398941.  PLACARD REMOVED.
